Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Small white patches on body. Why are they growing? Treatment?

Hi my brother is 22 years old, It was just 2 months ago when we noticed some white patches growing in every part of his body, im so positive its vitiligo , i seen one spot on his neck and its growing bigger now, can you help us, i would have him check by a doctor in few weeks and have him under medication , hope someone can get back to me and tell me whats the best treatment for this kind of skin disorder , ffrom Philippines
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi small white patches all over body still growing is unstable vitiligo.first use oral steriods it convert unstable to stable vitiligo.u can also use levamisole weekly twice to make it stable.use of trimop forte in the morning followed by application of melanocyl ointment mixed with vaseline with a ratio of 2:8 two hours after using tablet and apply asteriod or tacrolimus ointment at night and use of iron tablet can cure it.the besat treatment is narrow band uvb treatment for vitiligo
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor